MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that while the device was in use on a patient, the display screen went blank.The device was removed from the patient without incident.No patient or user harm was reported.The customer called technical support to report that while the device was in use on a patient, the display screen went blank-- although the device continued to operate and cycle breaths, no parameters were visible; however, alarms were not activated, and the touchscreen remained operational.The biomedical engineer (bme) confirmed the reported issue and found that the issue was possibly due to the fact that the customer had the original first-generation liquid crystal display (lcd) installed.The remote service engineer (rse) advised the customer to replace the user interface (ui) display assembly with the second-generation lcd to correct the issue and provided the customer with the part number and price of the replacement ui assembly for repair.The investigation is ongoing.
 
Additional Manufacturer Narrative
Per good faith effort (gfe) response received 21sep2024, the field service technician checked the connections for the display and checked with another device to confirm that the screen was the issue.The field service technician ultimately ordered the replacement user interface (ui) assembly, and upon receiving the new part, the field service technician performed the replacement and verified that the issue was resolved.The device passed the required performance verification tests per philips standard and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20246576
Report Number2518422-2024-59153
Device Sequence Number7301180
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/21/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/10/2024
Date Device Manufactured06/08/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown